RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 10  


Ordinary Differential Equations
Spectral analysis of linear differential operators, and semigroups of difference operators. I
A. G. Baskakov
1299
An estimate for the number of compact leaves of foliations defined by differential equations
V. N. Gorbuzov
1307
Oscillatory properties of solutions of systems of second-order differential equations with deviating arguments
R. G. Koplatadze, N. L. Partsvaniya
1312
A lower bound for the Fourier images in the system of fundamental functions of the one-dimensional Schrödinger operator with a summable potential
L. V. Kritskov
1321
An iterative method for solving systems of quasidifferential equations with slow and fast variables
T. A. Mel'nik
1329
On the dependence of the controllability set on the target point
A. Ya. Narmanov
1334
Application of quasidifferential equations to the description of discontinuous processes
A. I. Panasyuk, J. Bentsman
1339
Sufficient conditions for the stability of linear systems with constant coefficients in critical cases
A. I. Perov
1349
On the positive invertibility of some boundary value problems for a fourth-order equation
Yu. V. Pokorny, R. Mustafokulov
1358
Resurgent equations and quasiclassical asymptotics
B. Sternin, V. Shatalov
1366

Partial Differential Equations
On estimates for the solution of a model conjugation problem in the theory of problems with a free boundary
B. V. Bazalii
1374
On the best extension of a periodic function and on the corresponding boundary value problem
Yu. A. Dubinskii
1382
Second-order hyperbolic differential equations with discontinuous operator coefficients
F. E. Lomovtsev
1394
On the weak maximum principle for an elliptic equation on a two-dimensional cellular complex
O. M. Penkin
1404
The Cauchy problem for a class of higher-order linear equations of Sobolev type
G. A. Sviridyuk, O. V. Vakarina
1410
On the invertibility of linear partial differential equations in some function spaces on $\mathbf R^n$
V. M. Tyurin
1419

Short Communications
Systems of differential equations with two turn points
V. N. Bobochko
1426
Generalization of the Hörmander inequality and the uniqueness of the solution of the Cauchy problem for linear partial differential equations with multiple characteristics
Yu. K. Gerasimov
1429
On the stability of complex systems with respect to nonlinear approximation
A. A. Kosov
1432
A second-degree polynomial Dulac function for a cubic system on the plane
L. A. Cherkas, A. A. Grin'
1435
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020